# SDR SWIA2020012147942

- Difficulty date: December 19, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INSIDE WHEEL WELL R/H SIDE AFT SPAR AREA AT WS 48.30 BATT RIB STIFFNER HAS CRACK.       (C-CHECK)   RO:1/17/2020REMOVED AND INSTALLED A NEW BATT RIB STIFFENER ON RH SIDE AFT SPAR AREA AT WS 48.30 REF DWG AND CRJ 200 SRM.
